# SDR UHLA201605260266

- Difficulty date: May 26, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000144
- Aircraft time: 24,256 hours, 15,218 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Parking Brake
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE NOT RELEASED AT FL330.  DECLARED EMERGENCY, DIVERTED, LANDED WITHOUT INCIDENT.  R & R NR 1 EMERGENCY PARKING BRAKE PRESSURE SWITCH IAW AMM 32-44-09.  OPS CHECK GOOD.
